# SDR DALA2017092006982

- Difficulty date: September 19, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 60,160 hours, 46,589 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 845
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 1, BS 845.  THE LONGERON WAS REPAIRED IAW ETI-88-17-224,  REV ORIGINAL, AND ER/A 560887-14, REV ORIGINAL.
